IJPAM: Volume 96, No. 2 (2014)


Dae Won Yoon
Department of Mathematics Education and RINS
Gyeongsang National University
Jinju 660-701, REPUBLIC OF KOREA

Abstract. In this paper, we give the definition of non-null Mannheim curve and null Mannheim curve in an $n$-dimensional Lorentz manifold. Furthermore, we give the condition for the non-null Mannheim partner curves and the null Mannhein partner curves.

Received: November 18, 2013

AMS Subject Classification: 53B30, 53A35

Key Words and Phrases: Lorentz manifold, Mannheim partner curves, Cartan frame

Download paper from here.

DOI: 10.12732/ijpam.v96i2.1 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 2
Pages: 165 - 174

$N$-DIMENSIONAL LORENTZ MANIFOLD%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).